Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/heart-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at [email protected]

    Stressed
    avatar
    Kids2055 posted:
    I have been on Bystolic for about 7 years now. At first 5mg but about 2 years ago I was under a lot of stress and it shot up on me 170/88 It continued to be high and I had some tests done. I have a enlarged right ventricle and a partially blocked corroded. My cardiologist put me on 10 mg Bystolic and told me I will be fine. Take my meds and live my life. But over the last week or so I have been spiking 160//88 , 157/ 90 I want for a test this week and I have office anxiety and it was high but came down. Came home and took a nap and it came down to 141/80. I am also being treated for anxiety with small dosage of Xanax 5mg that I usually break up in half. In the past when I take it before bead I sleep like a baby but the last 2 nights I have woke up anxious and could tell my bp was up. Tonight it was 157/90 but came down after some breathing to 141/90. I can live with the top number but for some reason my bottom number has been high lately and I'm concerned. I try and not worry bout it but I can't stop running to my monitor every few hours to check it.

    Just looking for other stories of similar issues to know that I can get this thing under control. I'm 41 and get pretty good exercise at work on my feet all day. I mix in some light treadmill and YRG Yoga when I can. I keep telling myself it's the stress but I get concerned when it wakes me up from a dead sleep.


    Helpful Tips

    High Blood Pressure/Weight Loss
    Lossing a significant amount of weight will help your blood pressure go down and possibly get you off of your medication. I know people who ... More
    Was this Helpful?
    18 of 20 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health General and Consultative Heart Care Center